Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: C | E | F | G | K | M | R | S | W
Number of items: 15.

C

Cooker, M.J. (1994) Water waves in a suspended container. Wave Motion, 20 (4). pp. 385-395.

E

Evans, David (1994) Examples of aleph-zero categorical structures. Automorphisms of first-order structures. pp. 33-72.

F

Freeman, D. P., Coates, L. E., Ockendon, M. C., Roberts, W. and West, J. R. (1994) Cohesive sediment transport on an inter-tidal zone under combined wave-tidal flow. Netherlands Journal of Aquatic Ecology, 28 (3-4). 283–288. ISSN 1573-5125

Fu, Y.B. and Scott, N.H. (1994) Propagation of simple waves and shock waves in a rod of slowly varying cross-sectional area. International Journal of Engineering Science, 32 (1). pp. 35-44. ISSN 1879-2197

G

Gray, J. M. N. T. and Morland, L. W. (1994) A Two-Dimensional Model for the Dynamics of Sea Ice. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 347 (1682). pp. 219-290. ISSN 1364-503X

Gray, J.m.n.t. and Morland, Leslie (1994) A dry snow pack model. Cold Regions Science and Technology, 22 (2). pp. 135-148. ISSN 0165-232X

K

Korobkin, A.A. (1994) Blunt-body impact on the free surface of a compressible liquid. Journal of Fluid Mechanics, 263. pp. 319-342. ISSN 1469-7645

Korobkin, A.A. (1994) Blunt-body penetration into a slightly compressible liquid. In: Proc. 20th Symposium on Naval Hydrodynamics, 1994-01-01.

Korobkin, A.A. (1994) Shallow-water entry problem. In: Proc. 9th Intern. Workshop on Water Waves and Floating Bodies, 1994-01-01.

M

Morland, Leslie (1994) The advance and retreat of ice-sheets. NIREX UK LTD Research Report.

R

Rogerson, G.A. and Scott, N.H. (1994) Doubly constrained elastic wave propagation. International Journal of Solids and Structures, 31 (20). pp. 2769-2792.

S

Scott, N. H. (1994) The maximum shear stress. Journal of Elasticity, 35 (1-3). pp. 271-273. ISSN 0374-3535

Siemons, Johannes (1994) Decompositions of Modules Associated to Finite Partially Ordered Sets. European Journal of Combinatorics, 15 (1). pp. 53-56.

Stevens, DP and Thompson, SR (1994) The South Atlantic in the Fine-Resolution Antarctic Model. Annales Geophysicae, 12 (9). pp. 826-839. ISSN 1432-0576

W

Ward, Tom (1994) Automorphisms of Zd-subshifts of finite type. Indagationes Mathematicae, 5 (4). pp. 495-504.

This list was generated on Tue Oct 26 16:38:57 2021 BST.